# SDR UALA2012010300019

- Difficulty date: January 1, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 39,533 hours, 16,557 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE COMPRESSOR VANE MESSAGE AFTER ACCOMPLISHMENT OF CHECK AND LUBE OF THE VSV SYSTEM, ACCOMPLISH AN ACCEL-DECEL CHECK OF THE ENGINE REF JRH 2-40-64. TO ENSURE SYSTEM IS PERFORMING CORRECTLY.  ACCOMPLISHED ACCELL RUN PER JRH.  ACCELL CHECKED GOOD.
